Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 283, Number 2

All articles in this issue are freely accessible.

An integral version of the Brown-Gitler spectrum
Don H. Shimamoto.
Trans. Amer. Math. Soc. 283 (1984), 383-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737876
On cyclic trigonal Riemann surfaces. I
Robert D. M. Accola.
Trans. Amer. Math. Soc. 283 (1984), 423-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737877
Hecke modular forms and the Kac-Peterson identities
George E. Andrews.
Trans. Amer. Math. Soc. 283 (1984), 451-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737878
The equivariant Dolbeault lemma
Wilfried Schmid and Joseph A. Wolf.
Trans. Amer. Math. Soc. 283 (1984), 459-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737879
Dichotomies and asymptotic behaviour for linear differential systems
James S. Muldowney.
Trans. Amer. Math. Soc. 283 (1984), 465-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737880
On stable blocks of Auslander-algebras
Christine Riedtmann.
Trans. Amer. Math. Soc. 283 (1984), 485-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737881
On pairs of recursively enumerable degrees
Klaus Ambos-Spies.
Trans. Amer. Math. Soc. 283 (1984), 507-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737882
Pure states on some group-invariant $C^{∗} $-algebras
Geoffrey L. Price.
Trans. Amer. Math. Soc. 283 (1984), 533-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737883
Tangential equivalence of group actions
Sławomir Kwasik.
Trans. Amer. Math. Soc. 283 (1984), 563-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737884
An infinite graph of girth $12$
Asia Ivić Weiss.
Trans. Amer. Math. Soc. 283 (1984), 575-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737885
Eisenstein series of weight $3\over2$. II
Ting Yi Pei.
Trans. Amer. Math. Soc. 283 (1984), 589-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737886
Subordination-preserving integral operators
Sanford S. Miller, Petru T. Mocanu and Maxwell O. Reade.
Trans. Amer. Math. Soc. 283 (1984), 605-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737887
A partial order on the regions of $R^{n}$ dissected by hyperplanes
Paul H. Edelman.
Trans. Amer. Math. Soc. 283 (1984), 617-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737888
Structural stability of equivariant vector fields on two-manifolds
G. L. dos Reis.
Trans. Amer. Math. Soc. 283 (1984), 633-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737889
Tameness of pairs of nuclear power series spaces and related topics
Kaisa Nyberg.
Trans. Amer. Math. Soc. 283 (1984), 645-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737890
On the arithmetic and homology of algebras of linear type
J. Herzog, A. Simis and W. V. Vasconcelos.
Trans. Amer. Math. Soc. 283 (1984), 661-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737891
Commuting analytic functions
Carl C. Cowen.
Trans. Amer. Math. Soc. 283 (1984), 685-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737892
Contraction operators quasisimilar to a unilateral shift
V. T. Alexander.
Trans. Amer. Math. Soc. 283 (1984), 697-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737893
On certain elementary extensions of models of set theory
Ali Enayat.
Trans. Amer. Math. Soc. 283 (1984), 705-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737894
Contraction semigroups for diffusion with drift
R. Seeley.
Trans. Amer. Math. Soc. 283 (1984), 717-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737895
Some sequence spaces and absolute almost convergence
G. Das, B. Kuttner and S. Nanda.
Trans. Amer. Math. Soc. 283 (1984), 729-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737896
Weak solutions of the Gellerstedt and the Gellerstedt-Neumann problems
A. K. Aziz and M. Schneider.
Trans. Amer. Math. Soc. 283 (1984), 741-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737897
Concatenations applied to analytic hypoellipticity of operators with double characteristics
Kil Hyun Kwon.
Trans. Amer. Math. Soc. 283 (1984), 753-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 737898